|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Sashini Seeni
My period supposed to come on 22/6 and it’s already 12 days late until now and past few days im taking emergency contraceptive pills postinor 2 while im supposed to period but it didnt come. Does it will effect on the effectiviness of the pills ?
Thank you for your questions. The following answers regarding your current queries are just general descriptions due to the limited information provided by you. Click on this link (DoctorOnCall) for a private consultation with our doctors.
Based on your description, there are several causes of late period such as:
Delayed period does not affect the efficacy of the pill. The pill’s efficacy may be affected if it is not taken within 72 hours of unprotected intercourse. In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that your girlfriend refer this to your nearest medical doctor. You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you .